EJONS INTERNATIONAL JOURNAL ON MATHEMATICS, ENGINEERING & NATURAL SCIENCES ISSN 2602 - 4136

Quick Access


Bu Dergi DOI ve Crosscheck üyesidir


AMİTRİPTİLİN ENTOKSİKASYONU İLE BAŞVURAN HASTADA EPİLEPTİK NÖBET
(EPILEPTIC SEIZURE IN A PATIENT ADMITTED WITH AMITRIPTYLINE INTOXICATION )

Author : Nilüfer Dönmezdil    
Type :
Printing Year : 2021
Number : 17
Page : 149-153
Cite : Nilüfer Dönmezdil , (2021). AMİTRİPTİLİN ENTOKSİKASYONU İLE BAŞVURAN HASTADA EPİLEPTİK NÖBET. EJONS INTERNATIONAL JOURNAL ON MATHEMATICS, ENGINEERING - NATURAL SCIENCES, 17, p. 149-153. Doi: .
    


Summary

Amitriptilin, suisid girişimlerininde sıklıkla kullanılan farmakolojik ajanlardan biridir. Tartışılan bu vaka sunumunda yüksek doz amitriptilin alımı sonucu epileptik nöbet görülen hastanın durumu ile ilgili bulgular verilmiştir. 21 yaşında olan kadın hasta, acil servise suisid girişimi nedeniyle ailesi tarafından getirilmiştir. Alınan anamnezde daha önceden kronik bir rahatsızlığı ve düzenli ilaç alımının olmadığı, aile içi bir çatışma sonrası annesine ait amitriptilin 10 mg’dan 26 adet acil servis başvurusundan 3 saat önce aldığı hastadan öğrenildi. Acil servis başvurusunun 20. dakikasında jeneralize tonik klonik nöbet geçirdi. Damar yolu açılarak tam kan (TK), biyokimya (BK), kardiyak enzimler (troponin I, CkMB, kan gazı (KG), koagülasyon ve tam otomatik idrar tahlili (TİT) istendi ve elektrokardiyografi (EKG) çekildi. EKG parametreleri normal olarak değerlendirildi. 24 saatlik acil servis gözleminde Glasgow Koma Skalası (GKS)’de değişiklik olmaması üzerine psikiyatri ve nöroloji poliklinik önerileri ile hasta taburcu edildi. Suisid tüm toplumlarda ciddi sağlık sorunları arasında yer almaktadır. Dünya sağlık örgütü (WHO) verilerine göre her yıl 800 bin kişinin suisid girişimi ile hayatını sonlandırdığı bildirilmektedir. Bu nedenle toplumda suisid girişiminde bulunan grupların belirlenmesi, psikososyal destek mekanizmalarının oluşturulması önem arz etmektedir. Suisid girişimlerine bağlı olarak ortaya çıkan morbidite ve mortalitenin önlenmesi, ancak suisidlerin önlenmesi ile gerçekleşebileceği düşünülmektedir.



Keywords
Amitriptilin, epileptik nöbet, suisid

Abstract

Amitriptyline is one of the pharmacological agents commonly used in suicide attempts. In this case report discussed, findings about the condition of the patient who had epileptic seizures with ingestion of high doses of amitriptyline below the toxic dose are presented. A 21-year-old female patient was brought to the emergency room by her family because of a suicide attempt. In the anamnesis taken, it was stated by the patient that she did not have a chronic illness and regular drug intake before; and after a family conflict, he took amitriptyline 10 mg belonging to her mother 3 hours before the visit to the emergency service. She suffered a tonic-clonic seizure at the 20th minute of her emergency admission. By establishing vascular access, whole blood (WB), biochemistry (BC), cardiac enzymes (troponin I, CkMB, blood gas (BG), coagulation and fully automatic urinalysis (FAU) were requested and electrocardiography (ECG) was taken. Electrocardiography (ECG) parameters were evaluated as normal. Since there was no change in the Glasgow Coma Scale (GCS) during the 24-hour emergency room observation, the patient was discharged with the recommendations of the psychiatry and neurology polyclinic. Suicide is ranked among the serious health issues in all societies. According to the data of the World Health Organization (WHO), it is reported that every year 800 thousand people put an end to their lives through a suicide attempt. For this reason, it is important to identify groups that attempt suicide in the community and to establish psychosocial support mechanisms. It is thought that the prevention of morbidity and mortality due to suicide attempts can only be achieved by preventing suicides.



Keywords
Amitriptyline, epileptic seizure, suicide

Advanced Search


Announcements

    Haziran Sayısı

    VERBİS'E KAYIT S�RELERİ HAKKINDA DUYURU | Kırklareli Ticaret ve ...

    Haziran ayında yayınlanacak Sayımız için  20 Mayıs Tarihine kadar çalişmanızı Yükleyebilirsiniz



Address :Kazakh National Women's Pedagogical University, Almatı, Kazakhistan
Telephone :+7 778 921 0336 - 0 534 349 92 73 Fax :
Email :ejonsjournal@gmail.com

Web Yazılım & Programlama Han Yazılım Bilişim Hizmetleri